# SDR CA131021001

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE ACFT CRASHED IN A FIELD WITHIN AIRPORT BOUNDARY.  THE LT ENGINE WAS PRODUCING NO POWER.  THE BEA HAS ASKED FOR ENGINE MFG ASSISTANCE FOR THE INVESTIGATION OF THE ENGINES WHICH WILL TAKE PLACE AT A LATER DATE.
